# SDR SIMA20181115001

- Difficulty date: November 15, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 34,738 hours, 32,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HARD TO OPEN. LUBE MAIN PAX DOOR LOCK MECH IAW AMM 52-18-06, OPS CHK GOOD.
